Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 79, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 14, 2011, 10:11 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2011, 10:11 PM CDT (03:11 UTC)
- Expired
- Apr 14, 2011, 10:48 PM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 145 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 10:30 PM CDT | TSTM WND DMG | Moyers, OK | TRAVEL TRAILER DESTROYED...SHED DESTROYED...OTHER WIND DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 9:06 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4948 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
111
WUUS54 KTSA 150311
SVRTSA
OKC077-121-127-150415-
/O.NEW.KTSA.SV.W.0079.110415T0311Z-110415T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1011 PM CDT THU APR 14 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
CENTRAL PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
WESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1115 PM CDT
* AT 1008 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF ALDERSON TO 24 MILES WEST OF
MOYERS...MOVING EAST AT 55 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HARTSHORNE...HIGGINS...WILBURTON...KELLOND...MOYERS...DAMON...
DUNBAR...KOSOMA...STANLEY...YANUSH AND CLAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3451 9579 3452 9578 3452 9568 3459 9568
3459 9588 3460 9589 3467 9589 3501 9568
3506 9507 3425 9555 3422 9579
TIME...MOT...LOC 0312Z 260DEG 47KT 3486 9563 3428 9600
$$2 follow-up statements
919
WWUS54 KTSA 150332
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT THU APR 14 2011
OKC077-121-127-150415-
/O.CON.KTSA.SV.W.0079.000000T0000Z-110415T0415Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
1032 PM CDT THU APR 14 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WESTERN LATIMER...WESTERN PUSHMATAHA AND CENTRAL PITTSBURG
COUNTIES...
AT 1031 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF WILBURTON TO KOSOMA...MOVING EAST AT
55 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SARDIS...
WILBURTON...DAMON...YANUSH...CLAYTON AND PANOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
&&
LAT...LON 3423 9575 3460 9565 3502 9554 3506 9507
3425 9555
TIME...MOT...LOC 0333Z 260DEG 47KT 3500 9531 3432 9556
$$135
WWUS54 KTSA 150348
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CDT THU APR 14 2011
OKC077-121-127-150358-
/O.CAN.KTSA.SV.W.0079.000000T0000Z-110415T0415Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
1048 PM CDT THU APR 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LATIMER...WESTERN
PUSHMATAHA AND CENTRAL PITTSBURG COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM.
LAT...LON 3423 9575 3460 9565 3502 9554 3506 9507
3425 9555
TIME...MOT...LOC 0348Z 260DEG 47KT 3503 9507 3435 9533
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:15 PM CDT, 56 minutes earlier.
Area forecast discussion, Apr 14, 9:15 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 915 PM CDT THU APR 14 2011 ...UPDATE... .DISCUSSION... SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF THE REGION... WITH A NEW TORNADO WATCH JUST ISSUED FOR ALL BUT THE NORTHWEST PORTION OF THE CWA. CONVECTION WILL END SLOWLY FROM WEST TO EAST OVERNIGHT. HAVE ADJUSTED POPS TO REFLECT CURRENT TRENDS... BUT OTHER CHANGES WERE NOT NECESSARY. UPDATED PRODUCTS HAVE BEEN SENT. && .PREV DISCUSSION... /ISSUED 331 PM CDT THU APR 14 2011/ DISCUSSION... SEVERE WEATHER EVENT...WITH THE POTENTIAL FOR SIGNIFICANT TORNADOES ACROSS ERN OK/WRN AR...IS DEVELOPING THIS AFTERNOON AND WILL PERSIST WELL INTO THE EVENING. 20Z SFC ANALYSIS SHOWS DEEPENING/OCCLUDING SFC LOW ACROSS CNTRL KS...WITH SHARP DRYLINE EXTENDING SWD ROUGHLY ALONG I-35. CAP STRENGTH HAS BEEN GRADUALLY WEAKENING AHEAD OF DRYLINE...AND HAVE RECENTLY SEEN INITIAL CONVECTIVE DEVELOPMENT NEAR PONCA CITY TO STILLWATER SWD TO ARDMORE. THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY THE REMAINDER OF THE AFTERNOON AS DRYLINE PUSHES SLOWLY E...AND 100+ KT WLY UPPER LEVEL JET PUNCHES ACROSS NRN TX. PRESENT INSTABILITY AND DEEP-LAYERED SHEAR ARE MORE THAN SUFFICIENT TO SUPPORT SUPERCELL THUNDERSTORMS...INCLUDING THE POTENTIAL OF A FEW TORNADOES AND LARGE HAIL...WELL INTO THE EVENING. BEST CHANCES OF A SIGNIFICANT TORNADO APPEARS TO BE ACROSS SERN OK INTO WRN AR...WHERE STRONG SHEAR WILL PERSIST THE LONGEST. SHOULD EVENTUALLY SEE A SQUALL LINE DEVELOP LATER THIS EVENING AS THE COLD FRONT OVERTAKES THE DRYLINE...EFFECTIVELY ACCELERATING THE BOUNDARY EWD INTO WRN AR. SEVERE WEATHER THREAT SHOULD BE ENDING AFTER 3-4 AM AS COLD FRONT EXITS THE FORECAST AREA. COOL AND BREEZY CONDITIONS FOR FRIDAY...WITH 15-25 MPH WLY/NWLY SFC WINDS PERSISTING THROUGHOUT THE DAY. CYCLONIC MID-LEVEL FLOW ASSOCIATED WITH SLOWLY EXITING UPPER CYCLONE SHOULD RESULT IN AREAS OF CLOUDS AND SHOWERS...GENERALLY ACROSS PORTIONS OF NE OK AND NW AR. DESPITE COOLER TEMPS...MUCH DRIER LOW-LEVEL AIR AND STRONG WINDS WILL RESULT IN A VERY HIGH FIRE DANGER FOR MUCH OF THE REGION...ESPECIALLY IN PLACES THAT DO NOT RECEIVE SIGNIFICANT RAINFALL. CLEARING SKIES WILL ALLOW FOR A RATHER CHILLY NIGHT FRIDAY NIGHT...WITH A WARMING TREND THROUGH THE WEEKEND AS SFC RIDGE SLIDES E AND SLY FLOW RETURNS. UNSETTLED WLY/SWLY UPPER LEVEL FLOW WILL PERSIST THROUGH MUCH OF NEXT WEEK...WITH AT LEAST LOW CHANCES OF THUNDERSTORMS EACH DAY. BEST CHANCES ON TAP FOR TUESDAY/TUESDAY NIGHT...WITH ECMWF/GFS IN GOOD AGREEMENT DRIVING AN UPPER SYSTEM AND COLD FRONT INTO THE AREA. UPPED POPS SOME DURING THIS TIME PERIOD. VERY WARM PRE-FRONTAL WEATHER LIKELY FOR TUESDAY...WITH TEMPS FALLING BACK TO THE 70S FOR THE REMAINDER OF THE WEEK. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06
Hazardous weather outlook, Apr 14, 5:26 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 526 PM CDT THU APR 14 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 525 PM CDT THU APR 14 2011 ...TORNADOES AND LARGE HAIL LIKELY THIS EVENING AND OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... NUMEROUS DISCRETE SEVERE SUPERCELLS CONTINUE ALONG THE DRYLINE THIS EVENING ACROSS EASTERN OKLAHOMA. MANY OF THESE SUPERCELLS ARE EXHIBITING STRONG ROTATION AND HAVE THE POTENTIAL TO PRODUCE TORNADOES AND LARGE DAMAGING HAIL AT ANY TIME. THIS ACTIVITY WILL SLOWLY PROGRESS EASTWARD THIS EVENING WITH A THREAT FOR TORNADOES... DAMAGING STRAIGHT LINE WINDS... AND VERY LARGE HAIL ACROSS ALL OF EASTERN OKLAHOMA... INCLUDING THE TULSA METRO AREA. AS THE SYSTEM PROGRESSES EASTWARD... IT WILL LIKELY EVOLVE INTO A SEVERE SQUALL LINE... WHICH WILL LESSEN THE TORNADO THREAT BUT INCREASE THE THREAT FOR DAMAGING STRAIGHT LINE WINDS. HEAVY RAINFALL... AND SLOW CELL MOVEMENT WILL ALSO CREATE A FLASH FLOOD THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL... HIGH WIND POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... ELEVATED FIRE DANGER WILL CONTINUE ON FRIDAY AS STRONG NORTHWEST WINDS IN THE WAKE OF A COLD FRONT CONTRIBUTE TO RAPID FIRE SPREAD CONDITIONS. SOUTHWESTERLY UPPER FLOW WILL RESULT IN THUNDERSTORM CHANCES RETURNING BY LATE SUNDAY. IMPROVED CHANCES FOR ORGANIZED STORM DEVELOPMENT WOULD COME TUESDAY AND TUESDAY NIGHT AS A COLD FRONT AND THE NEXT SIGNIFICANT UPPER SYSTEM MOVE INTO THE SOUTHERN PLAINS. BREEZY CONDITIONS WILL MAINTAIN AT LEAST PERIODIC HIGH FIRE SPREAD POTENTIAL INTO NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 14, 9:41 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
941 PM CDT THU APR 14 2011
OKZ071-073-150315-
MCINTOSH OK-PITTSBURG OK-
941 PM CDT THU APR 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND PITTSBURG
AT 942 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF SCIPIO TO 13 MILES SOUTHWEST OF
ASHLAND...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MCALESTER...KIOWA...PITTSBURG...ASHLAND...
SAVANNA...HAYWOOD...ALDERSON...KREBS...ARPELAR...SCIPIO...BLOCKER...
CROWDER AND INDIANOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3505 9609 3509 9607 3513 9601 3515 9601
3517 9598 3515 9545 3466 9588 3468 9589
3468 9608 3469 9610
TIME...MOT...LOC 0242Z 269DEG 21KT 3508 9586 3465 9623Local storm report, Apr 14, 9:42 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
942 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND DMG 3 N WAGONER 36.00N 95.37W
04/14/2011 WAGONER OK EMERGENCY MNGR
SEVERAL BARNS AND BUILDINGS HAD SIGNIFICANT DAMAGE.
LOCATION APPROXIMATE.
&&
SAALocal storm report, Apr 14, 9:45 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
945 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TORNADO 9 W DUNBAR 34.46N 95.72W
04/14/2011 PUSHMATAHA OK TRAINED SPOTTER
PRELIMINARY REPORT. TORNADO 5S DAISY ALONG INDIAN NATION
TURNPIKE.
0816 PM HAIL 9 W DUNBAR 34.46N 95.72W
04/14/2011 E4.25 INCH PUSHMATAHA OK TRAINED SPOTTER
SOFTBALL AND BASEBALL HAIL REPORTED WITH TORNADO 5S DAISY
ALONG INDIAN NATION TURNPIKE
0816 PM TSTM WND GST 9 W DUNBAR 34.46N 95.72W
04/14/2011 E85.00 MPH PUSHMATAHA OK TRAINED SPOTTER
WINDS ESTIMATED 85 MPH VICINITY OF TORNADO 5S DAISY ALONG
INDIAN NATION TURNPIKE
0831 PM TSTM WND DMG 1 W TALIHINA 34.75N 95.07W
04/14/2011 LATIMER OK EMERGENCY MNGR
POWER LINES AND TREES DOWNED ON WEST SIDE OF TOWN. OTHER
POSSIBLE DAMAGE BUT UNABLE TO SURVEY DUE TO DEBRIS.
0851 PM HAIL 2 NNW CLAYTON 34.62N 95.37W
04/14/2011 E4.25 INCH PUSHMATAHA OK TRAINED SPOTTER
SOFTBALL AND BASEBALL HAIL ON HIGHWAY 43 SOUTH SIDE OF
SARDIS LAKE.
0924 PM TSTM WND GST 4 W HECTORVILLE 35.84N 96.00W
04/14/2011 M65.00 MPH OKMULGEE OK MESONET
0925 PM HAIL 1 SW GLENPOOL 35.95N 96.02W
04/14/2011 E1.00 INCH TULSA OK BROADCAST MEDIA
0930 PM TSTM WND GST 3 ENE WISTER 34.98N 94.68W
04/14/2011 M64.00 MPH LE FLORE OK MESONET
&&
RBDLocal storm report, Apr 14, 9:46 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST 3 ENE WISTER 34.98N 94.68W
04/14/2011 E73.00 MPH LE FLORE OK MESONET
&&
RBDLocal storm report, Apr 14, 10:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1001 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND GST 3 E COWETA 35.95N 95.60W
04/14/2011 E65 MPH WAGONER OK PUBLIC
&&
RBDLocal storm report, Apr 14, 10:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1002 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HAIL 5 ESE BROKEN ARROW 36.02N 95.71W
04/14/2011 E1.00 INCH WAGONER OK PUBLIC
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 44 min |
| Apr 14, 7:09 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 51 min |
| Apr 14, 7:36 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 39 min |
| Apr 14, 7:39 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Rogers, Wagoner | 51 min |
| Apr 14, 7:47 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 43 min |
| Apr 14, 7:48 PM CDT | Tornado Warning | TSA | Delaware | 42 min |
| Apr 14, 7:54 PM CDT | Tornado Warning | TSA | Delaware | 36 min |
| Apr 14, 7:55 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 65 min |
| Apr 14, 8:15 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 45 min |
| Apr 14, 8:20 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 55 min |
| Apr 14, 8:20 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 40 min |
| Apr 14, 8:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 63 min |
| Apr 14, 8:27 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 48 min |
| Apr 14, 8:29 PM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| Apr 14, 8:29 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 46 min |
| Apr 14, 8:33 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 42 min |
| Apr 14, 8:38 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 28 min |
| Apr 14, 8:40 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 35 min |
| Apr 14, 9:00 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 30 min |
| Apr 14, 9:06 PM CDT | Special Weather Statement | TSA | Okmulgee | 24 min |
| Apr 14, 9:14 PM CDT | Tornado Warning | TSA | LeFlore | 61 min |
| Apr 14, 9:21 PM CDT | Tornado Warning | TSA | Latimer | 39 min |
| Apr 14, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okmulgee, Tulsa, Wagoner | 64 min |
| Apr 14, 9:26 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 64 min |
| Apr 14, 9:41 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Apr 14, 9:48 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 42 min |
| Apr 14, 9:58 PM CDT | Tornado Warning | TSA | Wagoner | 32 min |
| Apr 14, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 30 min |
| Apr 14, 10:14 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 46 min |
| Apr 14, 10:17 PM CDT | Tornado Warning | TSA | LeFlore | 58 min |
| Apr 14, 10:26 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 34 min |
| Apr 14, 10:30 PM CDT | Tornado Warning | TSA | LeFlore | 45 min |
| Apr 14, 10:36 PM CDT | Areal Flood Advisory | TSA | LeFlore, Pushmataha, Sequoyah | 114 min |
| Apr 14, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 46 min |
| Apr 14, 10:50 PM CDT | Special Weather Statement | TSA | Delaware | 40 min |
| Apr 14, 10:56 PM CDT | Special Weather Statement | TSA | Ottawa | 19 min |
| Apr 15, 4:12 AM CDT | Wind Advisory | TSA | Choctaw, Creek, Haskell, Latimer, McIntosh, Muskogee and 10 more | 21 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.